# SDR SWAA2023121116113

- Difficulty date: October 30, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB REMOVABLE L/E 341B RIB #3 CRACKED<[01] REMOVED RIB #3 FROM R/H REMOVABLE L/E 341B IAW SRM 51-40-02-0G-0.;[02] REMOVED AND REPLACED RIB # 3 P/N 186A1303-2; PO # 826596/1 AT R/H REMOVABLE L/E 341B IAW SRM 51-40-02-0G-0 AND DWG. 186A1001.;[03] UPDATED MEASUREMENT TABLE.;[04] VERIFIED CORRECTIVE ACTION COMPLETE WITH MEASUREMENTS
